# SDR TRBA2007104

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 64472
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, TESTED EMERGENCY LIGHT/CAPT REPORTED HALF OF SYSTEM NOT ILLUMINATING.   REMOVED AND REPLACED BATTERY PACK AT EMERGENCY LIGHT POWER SUPPLY FIN 73WL IAW JIC 33-50-00. OPT CK GOOD IAW JIC 33-50-00.
